A strong boundedness result for separable Rosenthal compacta

Volume 198 / 2008

Pandelis Dodos Fundamenta Mathematicae 198 (2008), 177-189 MSC: 03E15, 26A21, 54H05. DOI: 10.4064/fm198-2-7

Abstract

It is proved that the class of separable Rosenthal compacta on the Cantor set having a uniformly bounded dense sequence of continuous functions is strongly bounded.

Authors

  • Pandelis DodosÉquipe d'Analyse Fonctionnelle
    Université Pierre et Marie Curie – Paris 6
    Boîte 186
    4 place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image